# SDR GTIA020405

- Difficulty date: March 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5755 · Spoilers
- Part: Flap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING OUTBOARD FLAP T/E CRACKED/DAMAGED, THREE EACH.  REPAIRED RIGHT WING OUTBOARD FLAP TRAILING EDGE.  (M)
